# SDR REXA201100699

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 14,571 hours, 12,573 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT XFLOW SOV CAUTION MSG IN FLIGHT.  FUEL SYNOPTIC PAGE INDICATES SOV STUCK OPEN.  MSG CLEARED AFTER 1 OR 2 MINUTES. MSG CLEARED, XFLOW SYS TEST OK IAW AMM 28-13-43.  OK FOR SERVICE.
